# SDR AU970681

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor
- Part number: 10682014
- Condition: Stripped
- Location: Magneto
- Component: Bendix, D4LN3000
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO PLASTIC DISTRIBUTOR GEAR TEETH STRIPPED
